# SDR VNAA0310017

- Difficulty date: October 22, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 21,969 hours, 19,506 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 9753
- Condition: Failed
- Location: Emergency Light
- Part time: 15,725 hours, 13,246 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY EXIT SIGN AND BOARDING LIGHTS FADE.  MAINTENANCE INSPECTED AND REPLACED THE 6LK EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RLEASED FOR SERVICE.
